# SDR AU000325

- Difficulty date: April 26, 2000
- Submitted: June 23, 2000
- Operation: General aviation
- Make and model: Cessna 172N
- Engine: Lyc O320H2AD
- Propeller: Mcauly 1C160DTM
- System (JASC): 2821 · Aircraft Fuel Filter/Strainer
- Part: Filter
- Condition: Contaminated
- Location: Acft Fuel Filter
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) AIRFRAME FUEL FILTER CONTAMINATED WITH AN UNKNOWN CLEAR GEL TYPE SUBSTANCE.
